Open Access
Translator Disclaimer
2013 On Initial-Boundary Value Problems for Hyperbolic Equations in Domains with Conical Points
Nguyen Manh Hung, Nguyen Thanh Anh
Abstr. Appl. Anal. 2013(SI51): 1-10 (2013). DOI: 10.1155/2013/801314

Abstract

We consider an initial-boundary value problem for general higher-order hyperbolic equation in an infinite cylinder with the base containing conical points on the boundary. We establish several results on the unique solvability, the regularity, and the asymptotic behaviour of the solution near the conical points.

Citation

Download Citation

Nguyen Manh Hung. Nguyen Thanh Anh. "On Initial-Boundary Value Problems for Hyperbolic Equations in Domains with Conical Points." Abstr. Appl. Anal. 2013 (SI51) 1 - 10, 2013. https://doi.org/10.1155/2013/801314

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1328.35072
MathSciNet: MR3121413
Digital Object Identifier: 10.1155/2013/801314

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI51 • 2013
Back to Top